# SDR A6WA202212068396

- Difficulty date: December 6, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 44,057 hours, 41,903 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rib
- Part number: 601R1401617
- Part serial: NSA
- Condition: Cracked
- Location: Fls 50.498
- Part time: 44,057 hours, 41,903 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THE INBOARD FLAP SEAL ON THE L/H INBOARD FLAP, A CRACK WAS FOUND ON THE FWD CHERRYMAX HOLE. 
***AIRCRAFT REMOVED FROM SERVICE *****
REMOVED AND INSTALLED NEW RIB AT L/H INBOARD FLAP AS PER REO 601R-57-52-2472 REV -- DATED 2022-11-29
